# SDR USAA010820

- Difficulty date: June 24, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 30,946 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT ANGLE CORRODED 2 INCH BY 4 INCH AREA, FLOOR SUPPORT LBL 10 BETWEEN 328 AND 344.  CORROSION LEVEL 1, TASK NR C53-107-02.  REPLACED FLOOR SUPPORT PER SRM 51-40-02.  (M)
